# SDR DALA2024021602278

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,374 hours, 9,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Landing Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO- AT 45 KNOTS DUE TO RT TAXI/TAKEOFF LIGHT CIRCUIT BREAKER TRIPPED. CORRECTIVE ACTION: PLACED LIGHT ON MEL. LATER INSTALLED RH NOSE TAXI/TAKEOFF LIGHT ASSEMBLY PER A330 AMM 33-46. OPS CHECK GOOD. MEL/PLAC REMOVED.
